# SDR SWAA2022032577884

- Difficulty date: February 24, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737*
- Aircraft serial: 33925
- Aircraft time: 51,265 hours, 26,478 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Elongated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W LEADING EDGE I/B NACELLE STRUT; PNEUMATIC DUCT SUPPORT BRACKET HAS ELONGATE HOLE / [01] INSTALLED RIGHT & LEFT L/E FLAPS LOCKS IN REF B737 AMM 27-81-00-480-801;[02] REMOVED AND REPLACED PNEUMATIC DUCT SUPPORT BRACKET AT R/W LEADING EDGE I/B NACELLE STRUT PER BOEING 737-700 SRM 51-40-02-0G-0;[03] VERIFIED STEPS 1 & 2;[04] INSTALLED RIGHT & LEFT L/E FLAPS LOCKS AND REMOVED AFTER OTHER MAINTENANCE COMPLETED IN REF B737 AMM 27-81-00-480-801
